Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 49, Number 2

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 49, Number 2 (1943)
Bull. Amer. Math. Soc. 49 (1943)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 49, Number 2 (1943)
Bull. Amer. Math. Soc. 49 (1943)
More Information
Full-text PDF Free Access     Request Permissions
On the convergence of sequences of linear operations
R. P. Bailey.
Bull. Amer. Math. Soc. 49 (1943), 63-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007940
On the approximation of functions by sums of orthonormal functions
Edwin N. Oberg.
Bull. Amer. Math. Soc. 49 (1943), 68-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007935
Double coset matrices and group characters
J. S. Frame.
Bull. Amer. Math. Soc. 49 (1943), 81-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007778
The zeros of certain composite polynomials
Morris Marden.
Bull. Amer. Math. Soc. 49 (1943), 93-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007809
On the extension of a vector function so as to preserve a Lipschitz condition
F. A. Valentine.
Bull. Amer. Math. Soc. 49 (1943), 100-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008251
A family of functions and its theory of contact
J. F. Ritt.
Bull. Amer. Math. Soc. 49 (1943), 109-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008246
A convergence theorem for certain Lagrange interpolation polynomials
M. S. Webster.
Bull. Amer. Math. Soc. 49 (1943), 114-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007815
A note on complementary subspaces in a Riemannian space
Yung-Chow Wong.
Bull. Amer. Math. Soc. 49 (1943), 120-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008188
On the join of two complexes
C. E. Clark.
Bull. Amer. Math. Soc. 49 (1943), 126-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007644
A mixed boundary value problem. Some remarks on a problem of A. Weinstein
Albert E. Heins.
Bull. Amer. Math. Soc. 49 (1943), 130-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007828
On the convergence of a continued fraction
T. F. Glass and Walter Leighton.
Bull. Amer. Math. Soc. 49 (1943), 133-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007803
Expansions of quadratic forms
Rufus Oldenburger.
Bull. Amer. Math. Soc. 49 (1943), 136-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007738
Sections of continuous collections
J. H. Roberts and Paul Civin.
Bull. Amer. Math. Soc. 49 (1943), 142-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007642
Functional topology
Marston Morse.
Bull. Amer. Math. Soc. 49 (1943), 144-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009102
Recurrence formulas for certain divisor functions
D. H. Lehmer.
Bull. Amer. Math. Soc. 49 (1943), 150-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007757
On particular solutions of linear partial differential equations
K. L. Nielsen and B. P. Ramsay.
Bull. Amer. Math. Soc. 49 (1943), 156-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007554
Residue theorems of harmonic functions of three variables
Stefan Bergman.
Bull. Amer. Math. Soc. 49 (1943), 163-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007556